Antibiotic augmentin for toothache

Common Questions and Answers about Antibiotic augmentin for toothache

augmentin

an style = 'background-color: #dae8f4'>helpan>...had major toothache 10 days ago..x-ray revealed minor decay. Dentist said it should not have caused major tooth ache but set aug 2 for repair. woke up monday 6/25 with gum below tooth swollen..called dentist. I apparently had told them funny reaction to amoxicillian but could take an style = 'background-color: #dae8f4'>augmentinan>..so they ordered an style = 'background-color: #dae8f4'>augmentinan>.(I should write down..at 72 memory loss) One an style = 'background-color: #dae8f4'>augmentinan> pill & I threw up for 12 hours finishing at 3 aM this morning! Suppositories Fam Dr called in an style = 'background-color: #dae8f4'>helpan>ed...
The epididymitis symptoms were a very warm left testicle, sore tube behind it and very uncomfortable to sit and generally achy left testicle kind of like tooth<span style = 'background-color: #dae8f4'>a</span>che. Initially the GP put me on a course of <sp<span style = 'background-color: #dae8f4'>a</span>n style = 'b<span style = 'background-color: #dae8f4'>a</span>ckground-color: #d<span style = 'background-color: #dae8f4'>a</span>e8f4'><span style = 'background-color: #dae8f4'>a</span>ugmentin</sp<span style = 'background-color: #dae8f4'>a</span>n> which i think is a less strong <span style = 'background-color: #dae8f4'>a</span>ntibiotic. This seemed to work but after completion it came back and i was put on the cipro by a private gp instead.
irritation of eye on side of infection...and treatment of <span style = 'background-color: #dae8f4'>a</span>ntibiotic (amoxicllin/<sp<span style = 'background-color: #dae8f4'>a</span>n style = 'b<span style = 'background-color: #dae8f4'>a</span>ckground-color: #d<span style = 'background-color: #dae8f4'>a</span>e8f4'><span style = 'background-color: #dae8f4'>a</span>ugmentin</sp<span style = 'background-color: #dae8f4'>a</span>n>) just calm it down but the infection comes right back....a feeling as if the infection is taking over my whole head...feeling of tiredness. Please can you tell me what is wrong with me and what should I tell my dentist who looks in my mouth and says he sees no sign of infection so nothing is wrong!.....also how do I treat this problem and to whom should I go to?
He wrote me a different script of antibiotics called <sp<span style = 'background-color: #dae8f4'>a</span>n style = 'b<span style = 'background-color: #dae8f4'>a</span>ckground-color: #d<span style = 'background-color: #dae8f4'>a</span>e8f4'><span style = 'background-color: #dae8f4'>a</span>ugmentin</sp<span style = 'background-color: #dae8f4'>a</span>n>. He said to take one every 12 hours. He also wrote a script for oxycodone 5/325 since the 7.5 mg hydrocodone didn't do anything for the pain. He said to call back in the morning and let him know how I'm doing. I got the scripts filled and took 2 off the pain killers. It did absolutely nothing for the pain. By now it was 10 pm. It got to the point it was so painful my wife took me to the ER.
thanks for info - just after shot 6 my doc tested for thyroid and for 4 weeks bloodwork includes thyroid check. i'm glad he tests early for this.
I was given ampicillin, there's also <sp<span style = 'background-color: #dae8f4'>a</span>n style = 'b<span style = 'background-color: #dae8f4'>a</span>ckground-color: #d<span style = 'background-color: #dae8f4'>a</span>e8f4'><span style = 'background-color: #dae8f4'>a</span>ugmentin</sp<span style = 'background-color: #dae8f4'>a</span>n> and Pen V-K. For folks allergic to penicillin, they give you erythromycin, but it's definitely a second-choice drug. I sure hope your foolish choices aren't going to cause a worse problem for you. When you came here, you didn't know you'd have 500 people acting like your mama coming down on you, did ya? ;-) I hope you'll feel better by tomorrow. Did you tell the new dentist's receptionist that it was an emergency?
I know for a fact that in my case this was caused by an <span style = 'background-color: #dae8f4'>a</span>ntibiotic. I have had this for a week now. The week before I came down with cellulitus in my ankle from a bug bit infection when I was visiting the Philippines. I was given antibiotics which cleared up the cellulitus but upon ceasing them the OT appeared. I have never taken antibiotics before and my entire diet is organic and free of artificial chemical additives, preservatives, etc.
The swelling is not consistient, some days it is bigger than others but never bigger than my thumb which apparently is a normal size for the gland anyways. It just feels firmer to me. It happens on both sides but the right side seems to get affected more when it does happen. it does not hurt really unless I play with it and sometimes it leads to a slight discomfort in my ears but never pain. Is this normal to have happen?
34 years old - overweight (285) Ultrasound - normal Blood work - normal CT scan - only indication is slightly enlarged spleen Have been on Cipro for one week Have taken flagyl for three days - just stopped because of side effects maybe from flagyl (headace, chills, stomach spasms). Pain is not diminishing. I'm thinking the gall bladder. My doc is looking at diverticulitus, but my pain is in upper right quadrant, not the usual place for this. I know he's going to try barium enema next.
No wonder I've never gotten better despite surgery. I am on cipro right now which is definitely not an <span style = 'background-color: #dae8f4'>a</span>ntibiotic prescribed for sinusitis, and dealing with some wicked dizzyness. I am hopeful that this an style = 'background-color: #dae8f4'>willan> work and you can be assured that I an style = 'background-color: #dae8f4'>willan> get a repeat culture after the completion of my course of antibiotics. If the infection is not completely gone, I might need IV antibiotics....I also read that Serratia-caused meningitis is 80% fatal in most cases.
aLSO aLTHOUGH THERE IS THE NUMBNESS I HaVE PERIODIC ITCHING FEELING aND CRaWLEY FEELINGS IN MY CHIN aND LIP, DOES THIS MEaN I HaVE INFERIOR aLVELOaR NERVE DaMaGE..an style = 'background-color: #dae8f4'>willan> IT GET BETTER IS THERE aNYTHING I CaN TaKE TO an style = 'background-color: #dae8f4'>helpan> THIS SITUaTION..
MedHelp Health Answers